Illinois Journal of Mathematics

A duality theorem for the representation ring of a compact connected Lie group

Jack M. Shapiro

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 1 (1974), 79-106.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051351

Digital Object Identifier
doi:10.1215/ijm/1256051351

Mathematical Reviews number (MathSciNet)
MR0339173

Zentralblatt MATH identifier
0279.22007

Subjects
Primary: 55F50
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Shapiro, Jack M. A duality theorem for the representation ring of a compact connected Lie group. Illinois J. Math. 18 (1974), no. 1, 79--106. doi:10.1215/ijm/1256051351. https://projecteuclid.org/euclid.ijm/1256051351


Export citation